# SDR AALA20150516004

- Difficulty date: April 27, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,570 hours, 7,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 453T15367
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING ALONG ENTRANCE AREA BETWEEN BS 1329 & 1351, RBL 81 INTERCOSTAL HAS DEFORMATION.  R & R INTERCOSTAL IAW SRM 51-40-02-OG.
